# SDR FDEA200908283115

- Difficulty date: August 28, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Misaligned
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TV MONITOR BRACKETS INTERFERES WITH PROVISIONS INSTALLATION FROM FS-377 TO FS-1640, STR 3L TO STR 3R. AT BS-760-800, 980-1020, 1100-1140, 1320-1360, AND 1440-1460, B/T STR 3L-3R, FRAME REPAIR WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE W/C NR 118450524AZD, AND MAE EA 757-5332-16-F2172, REV A, DATED 08/17/2009. THIS N/R IS FOR TRACKING PURPOSES ONLY. MAJOR ALTERATION.
